# SDR DL73W100051

- Difficulty date: January 5, 2010
- Submitted: January 8, 2010
- Operation: Air carrier
- Aircraft: N301DQ
- Make and model: Boeing 737-7
- Aircraft serial: 29687
- Aircraft time: 4,830 hours, 1,490 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Frozen
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

LOST PRESSURIZATION AT FL 310, UNABLE TO REGAIN CONTROL OF CABIN.  MADE EMERGENCY DESCENT TO 9000 MSL PASS OXYGEN MASK DEPLOYED AND USED CREW O2. USED DURING DESCENT AT 9000 MSL STOWED CREW O2, CONTINUED TO O2 USED        DEVIATION AIRPORT LAND WEIGHT 118100.   FOUND POTABLE WATER LINE LEAKING FWD OF AFT OUTFLOW VALVE, CONTINUED CAUSE OF V LINKAGE TO FREEZE. DRAINED AND DEACTIVATED.  POTABLE WATER SYS IAW MEL 38-00-01B. THAWED AND DRIED OFV AND SURROUNDING AREA. OPS CK OFV AND PRESS SUS CKS.  OK IAW MM 21-31-00-700-802 AND 710-801.
